# SDR REXA2021120701060

- Difficulty date: November 6, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N906XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15138
- Aircraft time: 32,384 hours, 22,445 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: SH670313575
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 349 FRAME HAS CORROSION BETWEEN STR 26L AND 26R	C/A: REPAIRED FS 349 FRAME IAW CRJ 900 SRM 53-00-06-201-004-A01.
